Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I was given RAI 3 years ago and then went hypo shortly after. Four months ago I misscarried at 12 wks. Now I am battling again with the thyroid replacement. While pregnate I was given .5 then after .12 then I was boarder line hyper and then they reduced again to .112. But at this strength begain haveing cramps in my arms and legs, weight gain, loss of memory. Can any one tell me if this is normal after loosing a baby. The trama of that alone was rough. But the simptoms I am haveing are only adding to the terrible way I feel. Finding the right dose of the replacement took quite a while,going through it again is very trying.
      I feel so tired all the time and find my self loosing patience with my family. Hope some one here has some insight into what is happening to me.

      Anonymous
        Post count: 93172

        I can speak to you as the wife of a graves patient when I tell you that
        the leg cramps, weight gain and memory loss(short term) are all symptoms
        of hypothyroidism. You also may experience heat and cold intolerance.
        Please feel free to e-mail either Jake or myself.
        We are sorry for your loss and pray all goes well for you in the future!

        In Warrior Spirit,
        JAN

        jake@support-group.com

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.